CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
oceanraine Views: 46,222
Published: 9 years ago
 
This is a reply to # 69,906

Re: Mirena IUD Side Effects


I have had my mirena for two years and it took about 1yr and I had the same thing happen to me.At first I thought maybe I was stressed out or something. I even asked my doctor about it and she said she didn't think mirena was the problem. How could it not be.....it's constantly pumping levonorgestrel which disrupts testosterone production in women. I have never had a low sex drive and it is awful. I have started taking some supplements that have helped but I am seriously thinking of having this thing removed. My b/f thought it was him. I kept trying to explain to him but not sure I convinced him. I am so glad I found this forum.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

4.797 sec, (1)